# SDR DL76G030858

- Difficulty date: September 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 50,292 hours, 12,582 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT GALLEY OVEN SMELLS BURNED AND HAS SCORCHED MARKS.  THE 02 OVEN NR 4 SMELLS BURNED.  REMOVED AND REPLACED OVEN.  CHECKS GOOD MCO/PLACARD REMOVED.
